MAUDE Adverse Event Report: MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207BTK-1
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the difficulty was encountered in inserting the sheath.Insertion was repeatedly attempted, and as a result of that, the tip became to have fine splits.The product was removed and replaced.No patient complications have been reported as a result of this event.

Brand Name
SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8770640
Report Number2182208-2019-01214
Device Sequence Number16718554
Product Code DYB
UDI-Device Identifier00681490142939
UDI-Public00681490142939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Model Number6207BTK-1
Device Catalogue Number6207BTK-1
Device Lot NumberW4501681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR